# SDR WX0A2025021432315

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 37,125 hours, 23,203 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: SE46821
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING O2 TEST CONTINUOUS FLOW OF O2 DOES NOT STOP WHEN PRESS TO TEST AND RESET BUTTON IS PRESSED.  / REMOVED AND REPLACED CAPT FWD O2 MASK STORAGE BOX IAW AMM 35-12-41-000-001A AND 35-12-41-400-001A. REMOVED AND REPLACED CAPT FWD O2 MASK IAW AMM 35-12-41-000-002A AND 35-12-41-400-002A. ALL OPS CHECK GOOD. A/C OK FOR SERVICE. "
